Oberwolfach Reports


Full-Text PDF (1002 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 6, Issue 3, 2009, pp. 2025–2114
DOI: 10.4171/OWR/2009/37

Published online: 2010-06-30

Linear and Nonlinear Eigenproblems for PDEs

Andrew Knyazev[1], Volker Mehrmann, John Osborn[2] and Jinchao Xu[3]

(1) Mitsubishi Electric Research Laboratories, Cambridge, USA
(2) University of Maryland, College Park, USA
(3) The Pennsylvania State University, University Park, United States

The workshop discussed the numerical solution of linear and nonlinear eigenvalue problems for partial diļ¬€erential equations. It included the theoretical analysis the development of new (adaptive) methods, the iterative solution of the algebraic problems as well as the application in many areas of science and engineering.

No keywords available for this article.

Knyazev Andrew, Mehrmann Volker, Osborn John, Xu Jinchao: Linear and Nonlinear Eigenproblems for PDEs. Oberwolfach Rep. 6 (2009), 2025-2114. doi: 10.4171/OWR/2009/37